Feeling down after 1st injection.

  1. Registered User
    andros's Avatar
    Stats
    5'9"  213 lbs.
    Join Date
    Apr 2006
    Posts
    254
    Rep Power
    229

    Feeling down after 1st injection.


    4 days ago i shot my first shot of 500mg test ent, and 600mg and EQ both of ecooils. The last couple of days i've been feeling really moody, and a bit down. Is this normal???

  2. Banned
    gotripped's Avatar
    Join Date
    Jul 2005
    Age
    34
    Posts
    2,074
    Rep Power
    0

    no not really... your shooting long esters and they won't have hit their peak for another 17 or so days.
    it could be psychological broskie.
  3. Registered User
    andros's Avatar
    Stats
    5'9"  213 lbs.
    Join Date
    Apr 2006
    Posts
    254
    Rep Power
    229

    thanx mang! been doing test and tren in the past as transdermals and its always been fun but this time it seems like a different story, but as you say it could be something else in my life even though i'm always a happy dude. When will the usual feelgoodtestfeeling start to kick in? in 2 weeks or so?
    •   
       

  4. Registered User
    centy's Avatar
    Join Date
    Jul 2007
    Posts
    9
    Rep Power
    91

    Are you taking any anti-e's?
  5. Registered User
    andros's Avatar
    Stats
    5'9"  213 lbs.
    Join Date
    Apr 2006
    Posts
    254
    Rep Power
    229

    Quote Originally Posted by centy View Post
    Are you taking any anti-e's?
    yeah, an AI, A-dex at 0.25 mg, started on that 2 days after the 1st shot of test and eq. Forgot to mention that i'm running epistane at 40mg per day as well.
  6. Registered User
    centy's Avatar
    Join Date
    Jul 2007
    Posts
    9
    Rep Power
    91

    Sounds like things are in order. Drink plenty of H2O, nail your woman really hard, and go rip the doors off of your gym. Think about all the new clothes you will have to buy with the lean mass you'll pack on.

    I asked about the anti-e because I've heard of people getting *****y in the first few days of a cycle because they didn't control estrogen levels.

    Things will pick up. Your test levels will be greatly elevated within hours of the injection. You should notice subtle effects (hard-ons, mood, motivation, etc.) very soon, but muscle gains take a little longer. Enjoy.
  7. Board Supporter
    Mr.50's Avatar
    Stats
    5'8"  208 lbs.
    Join Date
    Nov 2004
    Age
    39
    Posts
    3,219
    Rep Power
    1862

    Quote Originally Posted by andros View Post
    4 days ago i shot my first shot of 500mg test ent, and 600mg and EQ both of ecooils. The last couple of days i've been feeling really moody, and a bit down. Is this normal???


    Also just to be clear when you say EQ you are referring to bold undec. not another ester of bold correct?

    Mr.50
  8. Registered User
    BIGG DOGG's Avatar
    Stats
    5'11"  212 lbs.
    Join Date
    Jul 2007
    Location
    CALIFORNIA
    Age
    29
    Posts
    525
    Rep Power
    349

    Maybe someone tricked you and sold you estrogen in its purest form?? You never know now a days...
  9. Registered User
    andros's Avatar
    Stats
    5'9"  213 lbs.
    Join Date
    Apr 2006
    Posts
    254
    Rep Power
    229

    Quote Originally Posted by Mr.50 View Post
    Also just to be clear when you say EQ you are referring to bold undec. not another ester of bold correct?

    Mr.50
    yes, bold endec. Feeling great again today. But i cut out Epistane 2 days ago and i'm having my next shot of test/eq tomorrow. If i'm feeling super in 4 days time i know it wasn't the test/eq but the Epi. We'll have to wait and see...
  10. Registered User
    ALJD0812's Avatar
    Stats
    5'8"  185 lbs.
    Join Date
    Nov 2007
    Location
    New jersey
    Age
    40
    Posts
    225
    Rep Power
    195

    Dude, You're depressing me. You think Epistane is making you depressed? Don't tell me that, I am on day 9. I feel pretty good on it, well I'm not thinking of a noose at this time. Once the Test kicks in it will be good times for you.
  11. Registered User
    andros's Avatar
    Stats
    5'9"  213 lbs.
    Join Date
    Apr 2006
    Posts
    254
    Rep Power
    229

    Quote Originally Posted by ALJD0812 View Post
    Dude, You're depressing me. You think Epistane is making you depressed? Don't tell me that, I am on day 9. I feel pretty good on it, well I'm not thinking of a noose at this time. Once the Test kicks in it will be good times for you.
    I will start on epi next week which is half a week after my last injection. So far i'm feeling good. I'll keep you posted.
  12. Registered User
    andros's Avatar
    Stats
    5'9"  213 lbs.
    Join Date
    Apr 2006
    Posts
    254
    Rep Power
    229

    I promised you guys to let you know hoe i feel now, a week later. I have added 40mg Epistane back in to the cycle and I feel fine. Lethargic a bit lethargic but not down or depressed. I usually feel amazing when on test my this Epi stuff is really slowing it all down, actually if i wasn't working out i wouldnt notice i was on cycle. And no libido boost from the test either it seems like Epi took that away also. But in a way its kind of nice to be on and feeling normal and not like a raging monster like on my last test/tren/dbol cycle.
  13. Registered User
    ALJD0812's Avatar
    Stats
    5'8"  185 lbs.
    Join Date
    Nov 2007
    Location
    New jersey
    Age
    40
    Posts
    225
    Rep Power
    195

    How much test are you on? I am very surprised that your libido has not increased while on Test, I find that shocking. Maybe you got a bad batch? Never heard anyone's libido not pick up on test
  14. Registered User
    andros's Avatar
    Stats
    5'9"  213 lbs.
    Join Date
    Apr 2006
    Posts
    254
    Rep Power
    229

    Quote Originally Posted by ALJD0812 View Post
    How much test are you on? I am very surprised that your libido has not increased while on Test, I find that shocking. Maybe you got a bad batch? Never heard anyone's libido not pick up on test
    only 500mg per week. but it was higher before i started on epi. strength is up like crazy though and even a week ago, so i guess it can't be the EQ since that takes around 3 weeks to kick in.
  15. Registered User
    ALJD0812's Avatar
    Stats
    5'8"  185 lbs.
    Join Date
    Nov 2007
    Location
    New jersey
    Age
    40
    Posts
    225
    Rep Power
    195

    What kind of test? Enth? How long have you been on it? yeah it will take a good month for you to feel the true effect. I remember when I was on it I was always in the mood. It was almost to much.
  16. Registered User
    andros's Avatar
    Stats
    5'9"  213 lbs.
    Join Date
    Apr 2006
    Posts
    254
    Rep Power
    229

    Quote Originally Posted by ALJD0812 View Post
    What kind of test? Enth? How long have you been on it? yeah it will take a good month for you to feel the true effect. I remember when I was on it I was always in the mood. It was almost to much.
    This is my 3rd week starting yesterday. Test enth yeah. Last time i was on test/tren dermal it was ridiculous. It was retarded how horny i was.
  17. Registered User
    andros's Avatar
    Stats
    5'9"  213 lbs.
    Join Date
    Apr 2006
    Posts
    254
    Rep Power
    229

    week4:
    Libido is way up now and the lethargy from epi is gone!
  18. Registered User
    PhilABowl's Avatar
    Join Date
    May 2007
    Posts
    473
    Rep Power
    325

    Sorry to thread jack, but will test help with libido as well as function? I'm on anti-anxiety medication that doesn't help me out much in that department... sometimes I don't want sex for 2 or 3 days in a row, which is odd for me.
  •   

      
     

Similar Forum Threads

  1. Feeling sick after test e injection
    By antmike in forum Anabolics
    Replies: 30
    Last Post: 04-25-2013, 04:42 PM
  2. still shut down after pct
    By hogiejoe in forum Anabolics
    Replies: 24
    Last Post: 09-04-2004, 12:57 AM
  3. still shut down after pct
    By PPen131 in forum Anabolics
    Replies: 13
    Last Post: 05-30-2004, 06:01 PM
  4. m1t gains after 1st week
    By julius kelp in forum Anabolics
    Replies: 21
    Last Post: 01-17-2004, 10:25 PM
  5. arm feels weird after inj.
    By corteztk1982 in forum Anabolics
    Replies: 2
    Last Post: 12-07-2003, 08:26 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in